# SDR CALA2013072990028

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 51,213 hours, 13,010 cycles
- Engine: Pwa PW4056
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 6227999003
- Part serial: 646
- Condition: Out Of Tolerance
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT MAP SCREENS OUT OF FOCUS.  CONFIRMED F/O HSI SCREEN INOPERATIVE.  RT EHSI  DISPLAY REPLACED IAW AMM.  OPS TEST CARRIED OUT  WITHOUT REMARKS.  RT EHSI CONSIDERED SERVICEABLE.
